Multidimensional boundary analog of the hartogs theorem in circular domains

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.17516/1997-1397-2018-11-1-79-90

Ключевые слова: Circular domain, Functions with the one-dimensional holomorphic extension property

Аннотация: This paper presents some results related to the holomorphic extension of functions, defined on the boundary of a domain D ? ?n, n > 1, into this domain. We study a functions with the one-dimensional holomorphic extension property along the complex line

Ссылки на полный текст

Издание

Журнал: Journal of Siberian Federal University - Mathematics and Physics

Выпуск журнала: Vol. 11, Is. 1

Номера страниц: 79-90

ISSN журнала: 19971397

Издатель: Siberian Federal University

Авторы

  • Kytmanov A.M. (Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, Russian Federation)
  • Myslivets S.G. (Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, Russian Federation)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.